# SDR UIEA2016121701027

- Difficulty date: December 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 81,933 hours, 17,345 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225136202
- Part serial: 2467
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR IS INTERMITTENT BOTH 1 & 2 PAINTING CLUTTER NOT WEATHER. NOT RELIABLE FOR IMC CONDITIONS.  REMOVED AND REPLACED WX RADAR ANTENNA MOUNT, OPS NORMAL IAW AMM 34-43-07.
